# SDR SWIA20240808516

- Difficulty date: May 16, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (DOOR SIDE) HAS GOUGES ON NUMEROUS LANDS, GOUGES TO NUMEROUS LUGS, ELONGATED ROLL PIN HOLE, AND 1 EA LUG WALL THICKNESS LESS THAN .100"     (C-CHECK RO 8/4/2024)    REMOVED AND  INSTALLED NEW PAX DOOR HINGE. REF: CRJ-700 SRM 52-11-01-201-002-A01, CRJ-700 SRM 51-42-21-001-001-A01, CRJ-700 SRM 51-42-06-001-001-A01, AND DRAWING 601R31702 REV N. COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECKS GOOD . SEE CONTINUATION CARD FOR DETAILS
